# SDR USAA2012072700001

- Difficulty date: July 23, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,541 hours, 10,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY PATH LIGHTING-TRACK, AFT ROW 12 A/C RT UN-ATTATCHED & BOWED CAUSING A TRIPPING HAZARD.  SECURED EMERGENCY TRACK LIGHTING ROW 12, CHECK'S GOOD.
